# SDR 20001016SH021

- Difficulty date: September 11, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N3237U
- Make and model: Cessna 421C
- Aircraft serial: 421C0112
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: SA2872SW
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT INSPECTION, FOUND RT STC''ED BAGGAGE LOCKER 28 GAL - FUEL TANK HOLD-DOWNS PULLING THROUGH UPPER WING SKIN.  337 FORMS FOUND, BUT NO STC CERTIFICATE.  FURTHER INSPECTION REVEALED THIS ENTIRE INSTALLATION DOES NOT SEEM TO MEET INDUSTRY STANDARDS.  STC UNAVAILABLE AT THIS TIME AND WILL BE REQUIRED TO CONDUCT CONFORMITY INSPECTION BEFORE AIRCRAFT MAY BE APPROVED FOR RETURN TO SERVICE.  AWAITING DRAWINGS FROM STC HOLDER.  (X)
